# SDR 06FDEA03905

- Difficulty date: November 5, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,146 hours, 29,112 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT SLAT RETRACTION AFTER T/O THE STICK SHAKER ACTIVATED AND SLAT DISAGREE LIGHT STAYED ILLUMINATED AND ALSO SLAT RESET LIGHT CAME ON AND STAYED ON.  RAN UNSCHEDULED STICK SHAKER QRH PROCEDURES AND STICK SHAKER STOPPED.  MAINT ADVISED TO RETURN TO MEM AS IT WAS A REPEAT GRIPE.  REMOVED AND REPLACED LT AND RT AOA SENSORS PER MTSI.  FOUND THE PROBLEM WITH THE FAILING AT/SC WAS A BAD AOA SENSOR FROM STOCK ON THE RIGHT SIDE.  REMOVED AND REPLACED THE BFS AOA SENSOR ON THE RT SIDE IAW MM 22-33-01-2.  ALL GRND OPS CKS OF THE AOA'S NORMAL.  REMOVED AND REPLACED PSCU IAW DC-10-10 AMM 32-61-01-2.  OPS CHECKS GOOD.
